You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1971/39/2
The chi function in generalized summability
Download
PDF
- The chi function in generalized summability
Article
Original scientific text
Title
The chi function in generalized summability
Authors
L. Baric
1
Affiliations
Carlisle, Penn., U.S.A.
Studia Mathematica
1971/39/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
165-180
Main language of publication
English
Published
1971
Exact and natural sciences
mathematics